关注
Jiwei Zhang
Jiwei Zhang
Wuhan University
在 cims.nyu.edu 的电子邮件经过验证
标题
引用次数
引用次数
年份
Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations
S Jiang, J Zhang, Q Zhang, Z Zhang
Communications in Computational Physics 21 (3), 650-678, 2017
4232017
Sharp error estimate of the nonuniform L1 formula for linear reaction-subdiffusion equations
H Liao, D Li, J Zhang
SIAM Journal on Numerical Analysis 56 (2), 1112-1133, 2018
3732018
A discrete Gronwall inequality with applications to numerical schemes for subdiffusion problems
H Liao, W McLean, J Zhang
SIAM Journal on Numerical Analysis 57 (1), 218-237, 2019
2772019
Analysis of -Galerkin FEMs for time-fractional nonlinear parabolic problems
D Li, HL Liao, W Sun, J Wang, J Zhang
arXiv preprint arXiv:1612.00562, 2016
2062016
Unconditionally Convergent -Galerkin FEMs for Nonlinear Time-Fractional Schrödinger Equations
D Li, J Wang, J Zhang
SIAM Journal on Scientific Computing 39 (6), A3067-A3088, 2017
1652017
Fast evaluation of the Caputo fractional derivative and its applications to fractional diffusion equations: a second-order scheme
Y Yan, ZZ Sun, J Zhang
Communications in Computational Physics 22 (4), 1028-1048, 2017
1492017
A second-order scheme with nonuniform time steps for a linear reaction-sudiffusion problem
HL Liao, W McLean, J Zhang
arXiv preprint arXiv:1803.09873, 2018
1122018
Unconditionally optimal error estimates of a linearized Galerkin method for nonlinear time fractional reaction–subdiffusion equations
D Li, J Zhang, Z Zhang
Journal of Scientific Computing 76 (2), 848-866, 2018
962018
Unconditional convergence of a fast two-level linearized algorithm for semilinear subdiffusion equations
H Liao, Y Yan, J Zhang
Journal of Scientific Computing 80, 1-25, 2019
892019
Sharp H1-norm error estimates of two time-stepping schemes for reaction–subdiffusion problems
J Ren, H Liao, J Zhang, Z Zhang
Journal of Computational and Applied Mathematics 389, 113352, 2021
682021
Unified approach to split absorbing boundary conditions for nonlinear Schrödinger equations
J Zhang, Z Xu, X Wu
Physical Review E—Statistical, Nonlinear, and Soft Matter Physics 78 (2 …, 2008
622008
Efficient implementation to numerically solve the nonlinear time fractional parabolic problems on unbounded spatial domain
D Li, J Zhang
Journal of Computational physics 322, 415-428, 2016
602016
Unified approach to split absorbing boundary conditions for nonlinear Schrödinger equations: Two-dimensional case
J Zhang, Z Xu, X Wu
Physical Review E—Statistical, Nonlinear, and Soft Matter Physics 79 (4 …, 2009
572009
Numerical solution of a two-dimensional nonlocal wave equation on unbounded domains
Q Du, H Han, J Zhang, C Zheng
SIAM Journal on Scientific Computing 40 (3), A1430-A1445, 2018
462018
Numerical solution to a linearized time fractional KdV equation on unbounded domains
Q Zhang, J Zhang, S Jiang, Z Zhang
Mathematics of Computation 87 (310), 693-719, 2018
442018
An accurate and efficient algorithm for the time-fractional molecular beam epitaxy model with slope selection
L Chen, J Zhang, J Zhao, W Cao, H Wang, J Zhang
Computer Physics Communications 245, 106842, 2019
382019
Artificial boundary conditions for nonlocal heat equations on unbounded domain
W Zhang, J Yang, J Zhang, Q Du
Communications in Computational Physics 21 (1), 16-39, 2017
372017
High-order local absorbing boundary conditions for heat equation in unbounded domains
X Wu, J Zhang
Journal of Computational Mathematics, 74-90, 2011
372011
Unified gas-kinetic wave-particle methods III: Multiscale photon transport
W Li, C Liu, Y Zhu, J Zhang, K Xu
Journal of Computational Physics 408, 109280, 2020
362020
Nonlocal wave propagation in unbounded multi-scale media
Q Du, J Zhang, C Zheng
Communications in Computational Physics 24 (4), 2018
322018
系统目前无法执行此操作,请稍后再试。
文章 1–20